# SDR ASAA2019112521430

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,947 hours, 7,447 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX PITOT LIGHT IN FLIGHT. GROUNDED - YES. CONFIRMED AUX PITOT HEAT INOP - COOL TO TOUCH. REF B737-900 WDM 30-31-12 OPEN FROM PIN 38 TO GND. REMOVED AND REPLACED AUX PITOT PROBE PER B737-900 AMM 34-11-01 OPS NML. LK CK GOOD PER AMM 34-11-00-790-812.
